Higher order moments and conditional asymptotics in the Batch Markovian Arrival Process

Publication: Research - peer-reviewJournal article – Annual report year: 2007

NullPointerException

View graph of relations

Original languageEnglish
JournalStochastic Models
Publication date2007
Volume23
Journal number1
Pages1-26
ISSN1532-6349
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 5
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3472840